MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: unknown/not provided.(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a model zct525 21.0 diopter intraocular lens (iol) was explanted due to the patient experiencing blurry vision.The explanted lens was replaced with a model zct225, 21.5 diopter iol.At explant there was no incision enlargement, sutures or vitrectomy required.It was noted the patient was doing well post-exchange.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation? yes.Returned to manufacturer on: 10/14/2019.Device returned to manufacturer? yes.Device evaluation: the returned sample was received on 14-oct-19.A visual inspection of the lens shows it was cut in half, most probably to aid in explant.Based on the condition of the return, further analysis is not possible.The reported complaint issue could not be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9170219
Report Number3011852734-2019-00188
Device Sequence Number2538215
Product Code HQL
UDI-Device Identifier05050474603592
UDI-Public(01)05050474603592(17)220628
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberZCT525
Device Catalogue NumberZCT525U210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer10/22/2019
10/25/2020
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date11/15/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Date Report Sent to FDA01/01/2005